# SDR 0002846717

- Difficulty date: August 2, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND CRACK IN FASTENER HOLE ON FRAME BS 2040 STRINGER 47R.  REPAIRED PER EA 67-178202.
